At the site of my first 2 shots I have a spot about the size of a silver dollar. It doesn't seem bad, is this normal? Both of the shots I took were followed by chest pains, the first much more noticeable than the last. I called my doctor and he scheduled me for a stress test next week but did not seem real concerned. Before I started tx I had a full physical and a EKG. What the heck is a stress test? Do I need to study? My side effects have not been bad at all, at least not what I anticipated.A little achy and really tired. I am having trouble eating very much and I've been taking vitamins and drinking ensure and as much water and juice as I can. Slight head ache and not sleeping much. But all in all I am not as worried as I was before started. Lastly I would like to add that I am so glad to have a place like this where I can ask people who have went through or are going through tx questions that I have. That you all and have a joyous Sunday.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...